# SDR SWIA201437456

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 26,415 hours, 22,091 cycles
- Engine: Ge CF343B1
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Condition: Damaged
- Location: Lt Engine Yoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE, FWD YOKE LINK HAS CORRODED BUSHINGS.  RT & LT ENGINE FWD YOKE LINK IAW AMM.
